American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D03) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 61 found      Go to page: 1 2 3

[31] P. C. Kunstmann. Regularization of semigroups that are strongly continuous for $t>0$. Proc. Amer. Math. Soc. 126 (1998) 2721-2724. MR 1473671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jigen Peng and Si-Kit Chung. Laplace transforms and generators of semigroups of operators. Proc. Amer. Math. Soc. 126 (1998) 2407-2416. MR 1469432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Keith J. Coates. Errata to ``Normalizers of nest algebras''. Proc. Amer. Math. Soc. 126 (1998) 2511-2512. MR 1443818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] B. Nagy. Periodic groups of operators in Banach spaces. Proc. Amer. Math. Soc. 126 (1998) 1433-1444. MR 1443399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Sen-Zhong Huang, Jan van Neerven and Frank Räbiger. Ditkin's condition for certain Beurling algebras. Proc. Amer. Math. Soc. 126 (1998) 1397-1407. MR 1443833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Miao Li and Falun Huang. Characterizations of contraction $C$-semigroups. Proc. Amer. Math. Soc. 126 (1998) 1063-1069. MR 1443839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Wojciech Chojnacki. On the equivalence of a theorem of Kisynski and the Hille-Yosida generation theorem. Proc. Amer. Math. Soc. 126 (1998) 491-497. MR 1415577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Keith J. Coates. Normalizers of nest algebras. Proc. Amer. Math. Soc. 126 (1998) 159-165. MR 1443818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Andrey Y. Biyanov. Characterization of the duals of lattices of continuous functions with respect to disjointness preserving groups. Proc. Amer. Math. Soc. 125 (1997) 2571-2579. MR 1301489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Roman Drnovsek. On reducibility of semigroups of compact quasinilpotent operators. Proc. Amer. Math. Soc. 125 (1997) 2391-2394. MR 1422865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Sen-Zhong Huang. On Bernstein type theorems concerning the growth of derivatives of entire functions. Proc. Amer. Math. Soc. 125 (1997) 493-505. MR 1396981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Marcelo Laca and Iain Raeburn. Extending multipliers from semigroups . Proc. Amer. Math. Soc. 123 (1995) 355-362. MR 1227519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Hernán R. Henríquez. On the compactness of strongly continuous semigroups and cosine functions of operators . Proc. Amer. Math. Soc. 123 (1995) 1417-1424. MR 1227517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] M. Jazar. Fractional powers of momentum of a spectral distribution . Proc. Amer. Math. Soc. 123 (1995) 1805-1813. MR 1242090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Sriwulan Adji, Marcelo Laca, May Nilsen and Iain Raeburn. Crossed products by semigroups of endomorphisms and the Toeplitz algebras of ordered groups . Proc. Amer. Math. Soc. 122 (1994) 1133-1141. MR 1215024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Khristo Boyadzhiev and Ralph deLaubenfels. Spectral theorem for unbounded strongly continuous groups on a Hilbert space . Proc. Amer. Math. Soc. 120 (1994) 127-136. MR 1186983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] J. M. A. M. van Neerven. A dichotomy theorem for the adjoint of a semigroup of operators . Proc. Amer. Math. Soc. 119 (1993) 765-774. MR 1203994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Abdelaziz Rhandi. Multiplicative perturbations of linear Volterra equations . Proc. Amer. Math. Soc. 119 (1993) 493-501. MR 1169047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Khristo Boyadzhiev and Ralph deLaubenfels. Boundary values of holomorphic semigroups . Proc. Amer. Math. Soc. 118 (1993) 113-118. MR 1128725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Du-Won Byun. Inversions of Hermite semigroup . Proc. Amer. Math. Soc. 118 (1993) 437-445. MR 1145414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Pu Hong You. Characteristic conditions for a $c\sb 0$-semigroup with continuity in the uniform operator topology for $t>0$ in Hilbert space . Proc. Amer. Math. Soc. 116 (1992) 991-997. MR 1098405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] J. M. A. M. van Neerven. A converse of Lotz's theorem on uniformly continuous semigroups . Proc. Amer. Math. Soc. 116 (1992) 525-527. MR 1097355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Matthias Hieber and Frank Räbiger. A remark on the abstract Cauchy problem on spaces of H\"older continuous functions . Proc. Amer. Math. Soc. 115 (1992) 431-434. MR 1092921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Hernán R. Henríquez and Eduardo A. Hernández. On the abstract Cauchy problem in Fr\'echet spaces . Proc. Amer. Math. Soc. 115 (1992) 353-360. MR 1081092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Sen-Yen Shaw. Uniform convergence of ergodic limits and approximate solutions . Proc. Amer. Math. Soc. 114 (1992) 405-411. MR 1089413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] W. M. Ruess and W. H. Summers. Ergodic theorems for semigroups of operators . Proc. Amer. Math. Soc. 114 (1992) 423-432. MR 1075950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] W. Arendt and C. J. K. Batty. Domination and ergodicity for positive semigroups . Proc. Amer. Math. Soc. 114 (1992) 743-747. MR 1072082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] David R. Pitts. A note on the connectedness problem for nest algebras . Proc. Amer. Math. Soc. 114 (1992) 181-183. MR 1062833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Cristian E. Gutiérrez and Wilfredo O. Urbina. Estimates for the maximal operator of the Ornstein-Uhlenbeck semigroup . Proc. Amer. Math. Soc. 113 (1991) 99-104. MR 1068123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Stefano Meda. A general multiplier theorem . Proc. Amer. Math. Soc. 110 (1990) 639-647. MR 1028046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 61 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia